# SDR AALA20121203001

- Difficulty date: December 2, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 4,263 hours, 1,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT ASSEMBLY WAS FOUND BROKEN AND NOT WORKING.  REPLACED THE LIGHT ASSEMBLY FOR RIGHT EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL.
